# SDR DALA2023060704627

- Difficulty date: June 3, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 109,887 hours, 15,822 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 1200, AFT EMERGANCY LIGHT SIGNS AT 2R & 2L DOOR INOP. CORRECTIVE ACTION: REPLACED BATTERY PACK. (LP 4692722)
